Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Had abortion. Had unprotected sex. Having brown discharge, itchy. Is it normal?

I HAD AN ABORTION ABOUT TWO AND A HALF WEEKS AGO AND DURING THAT TIME I HAVE HAD A BROWN DISCHARGE ..I HAD SEX 4 DAYS AGO (UNPROCTECTED BUT I TOOK 5 MINIGYNON AFTER AND 5 MORE 12 HOURS LATER....WILL THAT HELP TO PREVENT PREGNANCY AND AFTER THE BROWN DISCHARGE I AM EXPERIENCING THICK YELLOWISH DISCHARGE WITH MILD ITCHING....IS THAT NORMAL?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
OBGYN 's  Response
Hi,

The emergency contraceptive pill will cause withdrawal bleeding after about 10 days of usage. If you do not get a withdrawal as expected, you need to go for examination. Do not use emergency contraception on a regular basis; it is going to affect your normal hormonal balance and your fertility. The discharge you are experiencing is not normal; it indicates vaginitis; you need to take medication for this. See your gynecologist for a local examination and appropriate treatment. Good luck.
Answered: Fri, 15 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor